Is it possible to have a thyroid reading of 97.335?? Last year on synthroid it was .844 and at the when I was first diagnosed about 4 years ago it was around 7.0. I stopped the synthroid about three months ago and started taking something natural which is Thyadine--all natural iodine. I have not have much energy and just 'didn't feel right' so had a blood test done today. I would apprediate any help anyone can give--am I crazy? Wouldn't I be dead or something?? I am a 52 year woman with 4 children--I weigh 116 and am 5 ft. 2
No, you wouldn't be dead, but you sure would feel like it---and it would cause health problems if you went on longer like that. Your thyroid isn't producing enough hormone to support your body any longer.
You need thyroid hormone---which is what the synthroid has---get back to your doctor, and back on synthroid as soon as you can....it will help you feel better.
I second Reece here Jewel. PLEASE get back to your doctor and get back on synthroid. I recently had RAI (radioactive iodine) after a TT (total thyroidectomy) due to cancer. To prep for the RAI, I had to be completely hypo. My TSH was 49 and at that level I felt physically worse than I ever have in my 44 years.
Please protect your health and get back to your doctor. Keep us posted as to how you're doing. There's lots of caring and knowledgeable folks on this board.
I agree, get back to the doctor but a good one if that is possible, my TSH came back at over 100, and T4 was over 100 as well, and I feel like absolute crap, I have had thyroid issues for over 14 years, and I was taking different doses last was 50mcg, was taking on and off not everday like I should.
Well now I am so sick. They are messing with my meds again, and now I am having big time side effects. Get help. Feel better
i'm all for natural remedies, but the iodine isn't enough for you, clearly, by your blood results and your symptoms.
my goodness, when my tsh was 8.41 i felt like i was dying and losing my mind. i can't imagine what 97 must feel like.
if you are adverse to synthetics, maybe think about trying dessicated thyroid? in any event, you need hormone replacement, and iodine isn't going to manage that for you. you're probably going to continue to feel worse for a few weeks even after you start meds, so you better get going!!
Thanks for all these great replies. I'm going today for another test just to make sure the first one wasn't a mistake. I will go to my dr. Monday and have started the Synthroid again. I still don't think the number is right but something is wrong--I feel bad but not horrible! Thanks again each one who took time to write me. I'll post what I find out (btw, I live in Romania which makes it a little more challenging--I was diagnosed in the states and have good doctors both places and Synthroid MUCH cheaper here than in the U.S.--just wanted to go natural)